
PARACETAMOL 500 mg Palmpharma Tabletten 20 St *
- PZN:
- 18403112
- Einheit:
- 20 St Tabletten
- Anbieter:
- GIB Pharma GmbH
- Packungsgröße:
- 20 St
- Tabletten
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 2,44 €¹
PARACETAMOL 500 mg Palmpharma Tabletten 20 St *
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Wirkstoff
- Paracetamol